# SDR FDEA201503130917

- Difficulty date: March 13, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 727 hours, 17,122 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 16K FEET,  ENGAGED AP 1 & RECEIVED STAB OUT OF TRIM LEVEL 2.  RAN QRH & LEVEL 2 DID NOT GO AWAY.  TRIM SEEMED TO BE MOVING ON AP1, BUT LEVEL 2 WAS STILL THERE, ON AP 2 THE AUTOPILOT  WOULD DISENGAGE.  AFTER LANDING LEVEL 1 SEL LSAS RIB OFF & SEL LSASL LOB OFF CAME ON.  REPLACED BOTH FCC 1 AND FCC 2 IAW MM 22-01-03-4.  PERFORMED AUTOFLIGHT SYSTEM CAT RETURN TO SERVICE IAW MM 22-00-00-5.
